Find numerous Orthopedists in India from the comfort of your home on Lybrate.com. You will find Orthopedists with more than 37 years of experience on Lybrate.com. You can find Orthopedists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Cervical Traction Procedure
Hip Replacement Surgery
Treatment of Lumbar Radiculopathy
Spinal Fusion Surgery
Treatment of Knee replacement
Arthritis And Pain Management Treatment
Hip Resurfacing Surgery
Hip Injury Treatment
Ankle Injury Treatment
Knee Injury Treatment
Hip Pain Treatment
Ankle Pain Treatment
Knee Pain Treatment
Treatment of Joint Dislocation
Joint Mobilization Procedure
Joint Replacement Surgery
Limping Child Treatment
Meniscus Injury Treatment
Pelvic Rehabilitation Techniques
Submit a review for Dr. MaheshwarappaYour feedback matters!
My age is 23. Height 6 ft. Weight 76 kg. My serum cortisol morning is 234ng/ml. I am having numbness and tingling all over body. Chest and belly fat enlargement. Hair growth excessively. Does excessive cortisol or cushing syndrome also causes numbness and tingling all over body?
I am a 22year male and I suffering from back pain for several months and cold what I want to do doctor.
My wife aged 57 years suffering from osteo arthritis since two years any remedies to get rid without operation suggest please
I have got lower back pain. My age is just 22. My work place is 20 km from my house I go there by bike. What can I do to get relief from my back pain.
I am feeling pain in thigh always there is muscle pain in my thigh from 2 month sometimes it is too much more sometimes less taken vit d capsule from 1 month total 4 capsule I taken but not any relief wht to do now is it due to masturbation becoz I masturbate daily I also feel weakness in my whole body.
I am 23 years old I have severe hand pain even if I carry light weights for 5 to 10 minutes. Can you please suggest about this matter.
I have pain between heel and ankle area in feet from Wednesday as I am running on uneven surface. After taking rest for 2-3 days, Pain feels only during walking. please suggest.
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.